# SDR DALA2017122708992

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 67,112 hours, 22,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.   REMOVED DEBRIS FROM KNUCKLE KNOKER AREA. OPS CHECKED GOOD IAW AMM 52-12.
